# SDR FDEA201711223298

- Difficulty date: November 22, 2017
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 55,058 hours, 26,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035
- Part serial: R26127
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PASSENGER DOOR ASSIST BOTTLE DISCHARGED, REQUIRES SERVICING.  REMOVED AND REPLACED CYLINDER EMERGENCY POWER RESERVOIR IAW MM 52-11-30-4.
